Ask an expert
Question

05 Jul 2011

irritation/piles
i was on antibitics last month and had a runny tummy as a result, a week after that i had a serios constipation.i was even bleeding everytime after doing a number 2. i bought anusol suppositories and a mild laxative just so that it doesnt hurt as much.now after finishing the anusol i''m still constipated, and i have an irritation on my vagina...is it an infection?is there something i can take or should i consult...
Answer 467 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Ell

Did you take a pro-biotic together with your antibiotic? Your symptoms indicate that you probably did not.

You can treat your symptoms with OTC products such as Cansten 1VC and Duphalac Dry Granules, but I'd suggest seeing a doctor instead regarding the chronic constipation.

All the best.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18659 votes
Vote